# SDR QMLA2025051020054

- Difficulty date: May 9, 2025
- Submitted: May 10, 2025
- Operation: Air carrier
- Aircraft: N338AM
- Make and model: Bell 407
- Aircraft serial: 54638
- Aircraft time: 3,192 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION MAIN ROTOR CHIP LIGHT.
